# SDR 0104786307

- Difficulty date: December 6, 2001
- Submitted: December 17, 2001
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 49,426 hours, 5,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK FOUND CORROSION ON FLOOR SUPPORT BETWEEN BS 510-520 LBL 41.5.  REPAIRED PER EA 63-186876.
